# SDR SIMA2018092019001

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 33,944 hours, 29,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR FAIRING EMERGENCY LIGHT INOP. REMOVED AND REPLACED MAIN DOOR LINING PANEL IAW AMM TASK 25-23-04. OPS CHECK GOOD.
